# SDR TRBA2010032

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 20,173 hours, 23,604 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 F/A REPORTS HOT PLASTIC SMELL IN JUMPSEAT AREA, THE LONGER THE FLIGHT CONTINUED THE STRONGER THE ODOR BECAME, ALTHOUGH NO SMOKE WAS EVER PRESENT.  UPON FURTHER INSP, FOUND ENTRANCE LIGHT BALLAST CAUSING BURNING SMELL.  R & R ENTRY WAY LIGHT BALLAST IAW JIC NR 33-21-21. OPT CHECK GOOD. NOTE: AWAITING AML PAGE NR001945 FOR PARTS REMOVED INFORMATION.
